advertisement
Question
Posted by: Lynette | 2011/03/07

Side effects conbination drugs

Hi i have been recently diagnosed with Adult ADHD. I was put on concerta 17mg x 5 to start. Epilum 500mg at night and 0.5mg resprisol. The fist 5 days i felt clear headed, sleeping better that i have ever. I just struggled to get up in the morning. I then started taking the next dose up of the concerta X7 and other meds as perscribed, after about 10 days the wheels started to fall off. I have never suffered from anxiety or felt out of control. i was having trouble thinking straight, body tremors pins and needles in my face and hands and just the feeling like i was going mad. Also note that i am on Warfrin and Norprolac for a microaconoma in my pitutory gland. I have been off all the drugs for 3 weeks and only in the last 4 days have i felt like my old self. Is it the combination of these drugs or one specifically?
Thanks
Lynette

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Lynette

All 3 of these meds may be the culprit, but I suspect that it may be related to the dose of the Concerta in your case. Glad you're back to normal!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/03/10

Hi Lynette

All 3 of these meds may be the culprit, but I suspect that it may be related to the dose of the Concerta in your case. Glad you're back to normal!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement